MathSciNet Relay Station
MathSciNet bibliographic data
MR841425 53C20 (20F38 57S30)
Hiller, Howard; Sah, Chih-Han Holonomy of flat manifolds with $b_1=0$. Quart. J. Math. Oxford Ser. (2) 37 (1986), no. 146, 177–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement